# SDR ASOA2015080913657

- Difficulty date: August 9, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 34,977 hours, 31,718 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00 BULKHEAD FWD FACE WEB SCREW MARKS AT LB727.50, LBL18.0. RBL18.0, RBL27.50 AND RBL 36.20.  COMPLIED WITH EC/TC REO 601R-53-61-2155 AND METAL THE REQUIREMENTS OF REO 601R-53-61-2155, REV A.
